Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

MRI done, intervertebral disc causing compression, reduction in disc height. Medicine and exercise?

My MRI Report dated 8 March 2013. Circumferential buldges of L4-5 and LV5-SV1 intervertebral discs is noted causing compression of thecal sac , narrowing both lateral recesses with compression of exit nerve roots bilaterally. Loss of signal reversal with reduction in disc height is also noted at these kevels and at LV3-4. Please advise medicines and physical exercises etc. My email address : YYYY@YYYY
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You have degenerative changes of spine in the form of decreased disc height and disc bulge at two levels causing compression of nerve roots.
Treatment in physiotherapy ,medicinal and surgery.
Exercises will help you and its result is same as surgery in long term
You can also take pregabalin capsules as it helpful in neuropathic pain.

Take Care
Dr.Indu Bhushan.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor